... dr increased dosage to 150... 75 am and 75 mid day. Plenty of energy but very anxious. Stopped taking them completely 3 weeks ago and I'm not anxious anymore but not to much energy so I now I have a triple latte. So far I don't feel depressed. I'm afraid of the long term bad effects it might be doing to my brain... I'm 78. Comments please?@
If you are experiencing anxiety, then I would try taking magnesium supplements. I take magnesium because it helps with depression, anxiety and can also help with panic attacks! Women can take 250 to 300 mg. daily. Cut the tablet in half. Take half in the morning and half at night. This supplement will relax you and will help you to sleep at night. Also, Ativan should not be stopped all at once. You need to wean down the dosage. Ativan is a benzo that can create withdrawal symptoms. Ativan. Xanax and Klonopin has to be weaned down to prevent a disturbances in your nervous system. Since, you have stopped the Ativan cold turkey, that may be the reason you are experiencing anxiety problems.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
Posted 29 Dec 2014 • 2 answers
Posted 27 Jul 2015 • 2 answers
Posted 26 Apr 2016 • 13 answers
My 12 year old daughter just started on Lexapro after wellbutrin didn't help her depression. Dr said
Posted 5 Apr 2017 • 1 answer